# SDR DXTA2022080467300

- Difficulty date: August 3, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N104QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9555
- Aircraft time: 7,704 hours, 3,361 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: "PASSENGER DOOR" CAS MESSAGE CAME ON MULTIPLE TIMES IN FLIGHT, INCLUDING YELLOW DOOR SYMBOL ON SYNOPTIC PAGE.  PRESSURE DIFFERENTIAL REMAINED NORMAL.  PERFORMED GENERAL VISUAL INSPECTION OF MAIN CABIN DOOR, NO FAULTS NOTED. OPERATED DOOR THROUGH SEVERAL CYCLES . NO FAULTS FOUND, VERIFIED PROPER GAP AT EACH CABIN DOOR PROX SENSORS. ALL PROX SENSOR GAPS FOUND TO BE WITHIN ALLOWABLE TOLERANCE. PRESSURIZED ACFT WITH CABIN DOOR CLOSED AND MONITORED FOR FAULTS. NO FAULTS NOTED. MAIN CABIN DOOR AND DOOR WARNING SYSTEM FOUND TO OPERATE NORMALLY AT THIS TIME. IAW GL5OOOGVFD M/M 52-70-01, 52-11-00 AND 21-00-00
